# SDR ASAA0946088

- Difficulty date: June 8, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED ON FWD SIDE OF FRAME AT STA 767 BETWEEN STR 25L AND 26L.  REMOVED DAMAGE, FABBED REPAIR PARTS AND INSTALLED REPAIR IAW B737 400 SRM 53 00 07 FIG 201.
